The Order of the Set of -Class for Semigroup of Order-Preserving and Order-Decreasing Partial Transformation
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Nigeria | Volume 3 Issue 11, November 2014

The Order of the Set of -Class for Semigroup of Order-Preserving and Order-Decreasing Partial Transformation

Mbah Moses Anayo, Ugbene Ifeanyichukwu Jeff, Bakare Getta Naimat

The major problems usually encountered by transformation semigroup is that of enumeration Umar, 2010. Here we studied the elements of partial transformation and extracted those that are order-preserving and order-decreasing which is a subsemigroup of partial transformation. Thus we listed the elements that satisfy the -class for. A general order of obtaining the set of -class for was obtained.

Keywords: class, Greens relation, order-preserving and order-decreasing partial transformation semigroup, partial transformation semigroup

Edition: Volume 3 Issue 11, November 2014

Pages: 217 - 219

Share this Article

How to Cite this Article?

Mbah Moses Anayo, Ugbene Ifeanyichukwu Jeff, Bakare Getta Naimat, "The Order of the Set of -Class for Semigroup of Order-Preserving and Order-Decreasing Partial Transformation", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=OCT14675, Volume 3 Issue 11, November 2014, 217 - 219

123 PDF Views | 92 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'class'

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 810 - 814

A New Class of Homeomorphisms in Soft Topological Spaces

C. Janaki, D. Sreeja

Share this Article

Research Paper, Mathematics, India, Volume 9 Issue 11, November 2020

Pages: 567 - 569

On Classification of Moduli Space and its Implications

Amrendra Kumar

Share this Article
Top